Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Actions of finite groups on homotopy $3$-spheres
HTML articles powered by AMS MathViewer

by M. E. Feighn PDF
Trans. Amer. Math. Soc. 284 (1984), 141-151 Request permission

Abstract:

It is conjectured that the action of a finite group of diffeomorphisms of the $3$-sphere is equivariantly diffeomorphic to a linear action. This conjecture is verified if both of the following conditions hold: (i) Each isotropy subgroup is dihedral or cyclic. (ii) There is a point with cyclic isotropy subgroup of order not $1,2,3$ or $5$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S17, 57S25
  • Retrieve articles in all journals with MSC: 57S17, 57S25
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 284 (1984), 141-151
  • MSC: Primary 57S17; Secondary 57S25
  • DOI: https://doi.org/10.1090/S0002-9947-1984-0742416-5
  • MathSciNet review: 742416